# SDR IPXA13577308

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 7 Slat
- Component: Nr 7 Slat, Boeing
- Component part number: 114N4005192A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.45" DIA HOLE NR 7 L/E SLAT T/E WEDGE 2.375" FROM FWD EDGE AND 117.625"  FROM OTBD END     REPAIRED IAW EO B757-5750-49470-A.
